# SDR ASOA2012071801922

- Difficulty date: July 9, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 27,584 hours, 24,614 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 409-559
- Part time: 986,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE HAS MULTIPLE AREAS OF CORROSION FROM FS 409.00+128 THRU 559.00 AT LBL 36-45 IN PASSENGER COMPARTMENT UNDER FLOORBOARDS.  REMOVED SURFACE FINISH FROM AREAS OF CORROSION IAW SRM 51-20-00.  PREPPED AND PAINTED REPAIR AREA IAW CORROSION AT FS 449.85 FLOOR SILL PANEL FOUND TO BE OUT OF LIMITS IAW REO 601R-53-41-666, REV B. COMPLIED WITH STEP NR 1 OF REO 601R-53-41-1593, STEPS 1-3.  COMPLIED WITH EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666, REV B.
